MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 20G X 0.75" SAFESTEP INFUSION SET WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 20G X 0.75" SAFESTEP INFUSION SET WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Misassembled (1398); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that these needles "very difficult to remove safely without engaging safety." customer has been using the safestep huber needles previously, is asking if there is a difference between the two devices when removing from the ivad that could be contributing to these challenges.Customer states this is not causing unexpected or prolonged care.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of safety mechanism failure was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ safestep safety infusion set with y-site.Usage residues were observed throughout the sample.The safety mechanism was completely detached from the needle and was received loose.Microscopic inspection of the sample revealed that the metal sleeve was missing from the safety plate assembly.The yellow plastic collar did not exhibit significant deformation.The missing metal sleeve caused the observed safety mechanism detachment.The lack of plastic collar deformation suggested that the metal sleeve was omitted during device assembly.The device is a supplied component and the supplier has been notified of this event.
 
Event or Problem Description
Customer reports that these needles "very difficult to remove safely without engaging safety." customer has been using the safestep huber needles previously, is asking if there is a difference between the two devices when removing from the ivad that could be contributing to these challenges.Customer states this is not causing unexpected or prolonged care.Additional information received: customer reported no patient harm.

Brand Name
20G X 0.75" SAFESTEP INFUSION SET WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16503328
Report Number3006260740-2023-00726
Device Sequence Number3290659
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown